Orders of Approximation by Local Exponential Splines

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)175-184
Number of pages10
JournalProceedings of the Steklov Institute of Mathematics
Volume284
Issue numberSUPPL.1
DOIs
Publication statusPublished - Apr 2014

Fingerprint

Exponential Splines
Sobolev Class
Polynomial Splines
Linear Differential Operator
Order of Approximation
Approximation Property
Characteristic polynomial
Spline
Pairwise
Continue
Roots
kernel
Grid
Coefficient
Approximation
Operator
Estimate

Keywords

  • approximation
  • local exponential splines
  • order estimates.

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{297d83ebee4648e683f717df1915c491,
title = "Orders of Approximation by Local Exponential Splines",
keywords = "approximation, local exponential splines, order estimates.",
author = "Volkov, {Yu S.} and Pytkeev, {E. G.} and Shevaldin, {V. T.}",
year = "2014",
month = "4",
doi = "10.1134/S0081543814020151",
language = "English",
volume = "284",
pages = "175--184",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "SUPPL.1",

}

Orders of Approximation by Local Exponential Splines. / Volkov, Yu S.; Pytkeev, E. G.; Shevaldin, V. T.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 284, No. SUPPL.1, 04.2014, p. 175-184.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Orders of Approximation by Local Exponential Splines

AU - Volkov, Yu S.

AU - Pytkeev, E. G.

AU - Shevaldin, V. T.

PY - 2014/4

Y1 - 2014/4

KW - approximation

KW - local exponential splines

KW - order estimates.

UR - http://www.scopus.com/inward/record.url?scp=84898741639&partnerID=8YFLogxK

UR - https://elibrary.ru/item.asp?id=21872437

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000334277400015

U2 - 10.1134/S0081543814020151

DO - 10.1134/S0081543814020151

M3 - Article

VL - 284

SP - 175

EP - 184

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

IS - SUPPL.1

ER -